Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2013, 1:26 AM EDT for 5 counties in Ohio. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 1:26 AM EDT (05:26 UTC)
- Expired
- Jun 13, 2013, 2:30 AM EDT
- In force
- 64 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH, Madison County, OH
The radar
The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:37 AM EDT | TSTM WND DMG | 1 Ese Hilliard, OH | ROOF DECKING REMOVED FROM A LOWES BUILDING |
| Jun 13, 2:00 AM EDT | TSTM WND DMG | 2 Ese Hilliard, OH | LARGE TREE LIMB DOWN |
| Jun 13, 2:07 AM EDT | TSTM WND DMG | 5 Sse Downtown Columbus, OH | LARGE TREE DOWN |
| Jun 13, 2:15 AM EDT | TSTM WND DMG | Baltimore, OH | POLE BARN DESTROYED |
| Jun 13, 2:25 AM EDT | TSTM WND DMG | Millersport, OH | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
776
WUUS51 KILN 130526
SVRILN
OHC041-045-049-089-097-130630-
/O.NEW.KILN.SV.W.0041.130613T0526Z-130613T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
126 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
LICKING COUNTY IN CENTRAL OHIO...
FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
EASTERN DELAWARE COUNTY IN CENTRAL OHIO...
* UNTIL 230 AM EDT.
* AT 122 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED
ALONG A LINE EXTENDING FROM ASHLEY TO LEWIS CENTER TO SOUTHWEST
OF AMITY...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
* LOCATIONS IMPACTED INCLUDE...
DUBLIN...
POWELL...
HILLIARD...
POLARIS...
SUNBURY...
WORTHINGTON...
LAKE DARBY...
UPPER ARLINGTON...
WESTERVILLE...
MINERVA PARK...
OHIO STATE UNIVERSITY...
EASTON...
DOWNTOWN COLUMBUS...
GAHANNA...
JOHNSTOWN...
IN ADDITION...LEWIS CENTER...ALUM CREEK STATE PARK...OLIVE GREEN...
GALENA...RIVERLEA...CLINTONVILLE...NEW ROME...LINCOLN VILLAGE...
CENTER VILLAGE...HUBER RIDGE...MARBLE CLIFF...VALLEYVIEW...GRANDVIEW
HEIGHTS...HARTFORD AND URBANCREST ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 84 AND 142...
I-71 BETWEEN MILE MARKERS 101 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8236
3968 8244 3999 8339 4011 8324 4011 8317
4017 8317 4026 8306 4042 8297 4041 8292
4036 8292 4035 8275 4028 8274 4024 8218
TIME...MOT...LOC 0525Z 290DEG 43KT 4040 8291 4023 8300
3999 8336
$$
BINAU3 follow-up statements
512
WWUS51 KILN 130547
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 AM EDT THU JUN 13 2013
OHC097-130557-
/O.CAN.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
MADISON OH-
147 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY
HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8236
3968 8244 3993 8322 3997 8325 3999 8325
4009 8311 4035 8284 4035 8275 4028 8274
4024 8218
TIME...MOT...LOC 0547Z 290DEG 43KT 4024 8263 4010 8285
3990 8304
$$
OHC041-045-049-089-130630-
/O.CON.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-
147 AM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR LICKING...FRANKLIN...NORTHERN FAIRFIELD AND SOUTHEASTERN DELAWARE
COUNTIES IN CENTRAL OHIO...
AT 146 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM HARTFORD TO HUBER RIDGE TO
URBANCREST...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
BEXLEY...GAHANNA...JOHNSTOWN...REYNOLDSBURG...SUMMIT STATION...
GROVEPORT...UTICA...PATASKALA...BEECHWOOD TRAILS...CANAL
WINCHESTER...PICKERINGTON...GRANVILLE SOUTH...GRANVILLE...NEWARK AND
HEATH.
IN ADDITION...PORT COLUMBUS AIRPORT...NEW ALBANY...WHITEHALL...
OBETZ...US ROUTE 62 AT STATE ROUTE 661...JERSEY...BLACKLICK
ESTATES...STATE ROUTE 310 AT STATE ROUTE 161...BRICE...FREDONIA...
ALEXANDRIA...ST. LOUISVILLE...ETNA...LITHOPOLIS AND PURITY ARE NEAR
THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 86 AND 142...
I-71 BETWEEN MILE MARKERS 101 AND 129...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8236
3968 8244 3993 8322 3997 8325 3999 8325
4009 8311 4035 8284 4035 8275 4028 8274
4024 8218
TIME...MOT...LOC 0547Z 290DEG 43KT 4024 8263 4010 8285
3990 8304
$$
BINAU564
WWUS51 KILN 130613
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 AM EDT THU JUN 13 2013
OHC041-130624-
/O.CAN.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
DELAWARE OH-
213 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3996 8295 4018 8264 4026 8258 4024 8218
3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8236
3968 8244 3987 8304
TIME...MOT...LOC 0614Z 290DEG 43KT 4020 8224 3998 8246
3978 8265
$$
OHC045-049-089-130630-
/O.CON.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
213 AM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR LICKING...SOUTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES
IN CENTRAL OHIO...
AT 210 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM PURITY TO HEBRON TO CARROLL...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
FAIRFIELD BEACH...HARBOR HILLS...HANOVER...PLEASANTVILLE AND BREMEN.
IN ADDITION...DUMONTVILLE...THURSTON...TOBOSO...NORTH BERNE...WEST
RUSHVILLE...RUSHVILLE...BROWNSVILLE AND GRATIOT ARE NEAR THE PATH OF
THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 103 AND 142...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3996 8295 4018 8264 4026 8258 4024 8218
3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8236
3968 8244 3987 8304
TIME...MOT...LOC 0614Z 290DEG 43KT 4020 8224 3998 8246
3978 8265
$$
BINAU817
WWUS51 KILN 130631
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 AM EDT THU JUN 13 2013
OHC045-049-089-130641-
/O.EXP.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
231 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR LICKING...SOUTHEASTERN
FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL OHIO HAS
EXPIRED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
STORMS THROUGH 245 AM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3996 8295 4018 8264 4026 8258 4024 8218
3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8236
3968 8244 3987 8304
TIME...MOT...LOC 0613Z 290DEG 43KT 4019 8226 3997 8248
3977 8267
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:54 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 12, 9:54 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 954 PM EDT WED JUN 12 2013 .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT AND THURSDAY MORNING. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THIS COLD FRONT THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL WORK INTO THE REGION THURSDAY NIGHT...OFFERING COOLER TEMPERATURES AND DRY WEATHER. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... BY WEDNESDAY EVENING CONVECTION HAD DEVELOPED ALONG AND NORTH OF ILN/S EXTREME NE FA BORDER. THIS CONVECTION HAD DEVELOPED ALONG AND NEAR THE WARM FRONT IN NORTHERN INDIANA AND NORTHERN OH. A CONVECTIVE SYSTEM HAD FORMED IN NORTHERN IL...WI...AND NORTHERN INDIANA BY THIS EVENING. THIS CONVECTIVE SYSTEM WILL CONTINUE TO APPROACH WESTERN PARTS OF FA AND MOVE INTO FA OVERNIGHT. A SIGNIFICANT SHORTWAVE IN NW FLOW ALOFT WILL DROP SE FROM THE UPPER MS VLY INTO THE OH VALLEY BY THU MORNING. THE ASSOCIATED SFC LOW PRESSURE WILL DEEPEN AND TRACK ACROSS NRN INDIANA AND OHIO TONIGHT. CAPE VALUES REMAIN ON AVERAGE 3000 J/KG APPROACHING AROUND 4000 J/KG LATE THIS EVENING. CONVECTION THIS EVENING HAS BEEN IN THE FORM OF DESCRETE CELLS. THE PRIMARY THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL ALTHOUGH ISOLATED TORNADOS CANNOT BE RULED OUT. IN ADDITION SOME OF THE THUNDERSTORMS MAY PRODUCE SOME HEAVY RAINFALL. EXPECT CAP TO WEAKEN IN RESPONSE TO MID-LEVEL COOLING AND LIFT OVERNIGHT...AS UPSTREAM MID LEVEL S/W DIGS SOUTHEAST. EXPECT THUNDERSTORM COMPLEX TO DROP SE ACROSS INDIANA INTO ILN/S FA OVERNIGHT. INCREASED POPS TO CATEGORICAL OVERNIGHT. STRENGTHENING LOW LEVEL JET INCREASING TO ABOUT 50 KTS. GIVEN STRONG DYNAMICS AND INSTABILITY...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE WITH THE BEST TIME BETWEEN 04Z AND 07Z. AN ORGANIZED CONVECTIVE SYSTEM SHOULD DROP SE ACRS ILNS FA. MODELS HAVE BEEN CONSISTENT IN SHOWING THE POTENTIAL FOR WIDESPREAD DAMAGING WIND EVENT TONIGHT. EXPECT THE MAIN THREAT TO BE DAMAGING WIND GUSTS. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. GIVEN LOW LEVEL SHEAR...ISOLD TORNADOES WILL ALSO BE POSSIBLE. WITH PROGRESSIVE NATURE OF SYSTEM DO NOT EXPECT TO SEE WIDESPREAD FLOODING OR FLASH FLOODING ISSUES IN MOST PLACES. HOWEVER...AREAS WHERE THUNDERSTORMS TRAIN WILL BE MOST AT RISK FOR FLASH FLOODING/FLOODING. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE SEVERE WEATHER THREAT SHOULD END BY DAYTIME MORNING HOURS ON THURSDAY. THUNDERSTORMS WILL END FROM WEST TO EAST THROUGH MIDDAY THURSDAY. DRY CONDITIONS WILL RETURN TO THE FA AS HIGH PRESSURE MOVES INTO THE REGION THURSDAY NIGHT. COOLER AIR WILL WORK INTO THE FA ON THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. THE HIGHS THURSDAY WILL BE IN THE 70S AND THE LOWS THURSDAY NIGHT WILL BE IN THE 50S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL BRING FAIR WEATHER WITH LIGHT WINDS AND SEASONABLY COOL TEMPERATURES ACROSS THE AREA FRIDAY THROUGH SATURDAY MORNING. WENT WITH A BIAS CORRECTED BLEND FOR TEMPERATURES DURING THE FRIDAY AND FRIDAY NIGHT PERIODS. THE LOW LEVEL RIDGE SHIFTS EAST OF THE REGION ON SATURDAY RESULTING IN RETURN FLOW WITH INCREASING MOISTURE AND MEAN TEMPERATURES. MID AND UPPER LEVEL FLOW WILL FLATTEN TO A ZONAL PATTERN SATURDAY NIGHT THROUGH SUNDAY NIGHT AS AN UPPER TROUGH AND WEAK SURFACE LOW OVER SOUTH CENTRAL CANADA DIGS SOUTHEAST TOWARD THE GREAT LAKES. DISTURBANCES EMBEDDED IN THIS ZONAL FLOW WILL BRING PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS TO OUR REGION SATURDAY NIGHT THROUGH SUNDAY NIGHT. NIGHTTIME TEMPERATURES DURING THIS TIME PERIOD WILL BE MILD...WITH CLOUD COVER AND DEWPOINTS IN THE 60S EXPECTED TO BE PRESENT. BY MONDAY MODELS ARE INDICATING THE TROUGH AND SURFACE LOW OVER THE GREAT LAKES WILL LIFT NORTHEASTWARD...WHICH WILL HELP TO DRAG A COLD FRONT ACROSS OUR AREA. THIS WOULD RESULT IN UNSETTLED WEATHER ON MONDAY INTO MONDAY EVENING...FOLLOWED BY A DRYING TREND MONDAY NIGHT AND TUESDAY. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... TAF SITES WILL BE IMPACTED BY SEVERE THUNDERSTORMS TONIGHT AS VIGOROUS LOW PRESSURE MOVES TO NORTHERN OHIO. A VERY HUMID AIRMASS AND INCREASING WIND FIELDS WILL CONTRIBUTE TO THUNDERSTORM FORMATION. THUNDERSTORMS CELLS MERGING INTO A LINE SHOULD REACH TAF SITES FROM AROUND 04Z TO 07Z. WILL MONITOR RADAR AND UPSTREAM OBS AND WILL INCREASE WIND GUSTS TO ABOVE THE 45 KNOTS CURRENTLY IN THE FORECAST IF NECESSARY. IFR VISIBILITIES AND MVFR CEILINGS ARE EXPECTED WITH THE THUNDERSTORMS. ONCE THE THUNDERSTORMS MOVE EAST EARLY THURSDAY...MVFR CEILINGS WILL PERSIST FOR A FEW HOURS NEAR A TRAILING COLD FRONT BEFORE CEILINGS RISE AHEAD OF HIGH PRESSURE AND DRIER AIR ARRIVING FROM THE NORTH. OUTLOOK...ADDITIONAL THUNDERSTORMS POSSIBLE SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...PARKER SHORT TERM...PARKER LONG TERM...LATTO AVIATION...CONIGLIO
Hazardous weather outlook, Jun 13, 12:12 AM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1212 AM EDT THU JUN 13 2013 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 077>082-088-140415- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1212 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE FOR THE OVERNIGHT HOURS. A COMPLEX OF STORMS HAS DEVELOPED AND WILL MOVE THROUGH THE REGION OVERNIGHT. DAMAGING WINDS WILL BE LIKELY WITH THIS SYSTEM AS IT MOVES THROUGH THE AREA. DAMAGING WINDS WILL BE THE PRIMARY THREAT HOWEVER ISOLATED LARGE HAIL AND ISOLATED TORNADOS CANNOT BE RULED OUT. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND LEAD TO LOCALIZED FLASH FLOODING ISSUES. THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-140415- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- 1212 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY AND NORTHERN KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF STORMS WILL MOVE THROUGH THE REGION DURING THE OVERNIGHT HOURS HOWEVER THERE IS STILL SOME QUESTION ON THE SOUTHERN EXTENT OF THIS FEATURE. IF THE FEATURE MAKES IT FURTHER SOUTH INTO THE AREA THEN DAMAGING WINDS WOULD BE THE PRIMARY THREAT. IN ADDITION SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND LEAD TO LOCALIZED FLASH FLOODING ISSUES. THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED OVERNIGHT.
In the hours before
Local storm report, Jun 13, 12:59 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG FORT LORAMIE 40.35N 84.37W
06/13/2013 SHELBY OH PUBLIC
POWER POLES DOWN
&&
SNYDERSpecial weather statement, Jun 13, 1:04 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
104 AM EDT THU JUN 13 2013
INZ050-058-059-OHZ042-051>055-060>062-070-071-130545-
UNION IN-FAYETTE IN-WAYNE IN-BUTLER OH-CHAMPAIGN OH-CLARK OH-DARKE
OH-FRANKLIN OH-GREENE OH-MADISON OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
WARREN OH-
104 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE MIAMI AND NORTHERN
WHITEWATER VALLEYS...AND WESTERN PORTIONS OF CENTRAL OHIO THROUGH
145 AM EDT...
AT 1249 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MILLERSTOWN TO ITHACA TO HAGERSTOWN...MOVING SOUTHEAST
AT 45 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...TIPP
CITY...URBANA...RICHMOND...CENTERVILLE...LEWISBURG...CONNERSVILLE...
ENGLEWOOD...VANDALIA...NEW CARLISLE...TROTWOOD...HUBER HEIGHTS...
MECHANICSBURG...NORTHRIDGE AND EATON.
BE READY TO SEEK SHELTER WHEN WARNINGS ARE ISSUED.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3979 8531 3980 8523 3992 8521 3997 8459
4021 8397 4000 8299 3971 8357 3972 8365
3966 8367 3956 8386 3950 8461 3953 8530Local storm report, Jun 13, 1:07 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 2 E NEW KNOXVILLE 40.49N 84.28W
06/13/2013 AUGLAIZE OH EMERGENCY MNGR
BUILDING DESTROYED NEAR NEIL ARMSTRONG AIRPORT.
&&
BCLocal storm report, Jun 13, 1:09 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
109 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG UNIOPOLIS 40.60N 84.09W
06/13/2013 AUGLAIZE OH EMERGENCY MNGR
BUILDING DESTROYED.
&&
BCLocal storm report, Jun 13, 1:16 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG 2 N BRADFORD 40.16N 84.43W
06/13/2013 MIAMI OH LAW ENFORCEMENT
LARGE TREE LIMBS DOWN
&&Local storm report, Jun 13, 1:17 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 2 E NEW KNOXVILLE 40.49N 84.28W
06/13/2013 AUGLAIZE OH EMERGENCY MNGR
BUILDINGS DESTROYED AND TREES DOWN ALONG STATE ROUTE 219
NEAR NEIL ARMSTRONG AIRPORT.
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:25 PM EDT | Special Weather Statement | ILN | Delaware | 20 min |
| Jun 12, 8:29 PM EDT | Tornado Warning | ILN | Delaware | 31 min |
| Jun 12, 8:49 PM EDT | Special Weather Statement | ILN | Hardin | 26 min |
| Jun 12, 9:22 PM EDT | Special Weather Statement | ILN | Hardin | 23 min |
| Jun 12, 9:52 PM EDT | Special Weather Statement | ILN | Licking | 23 min |
| Jun 12, 10:58 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Mercer, Miami, Shelby | 47 min |
| Jun 12, 11:15 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 45 min |
| Jun 12, 11:34 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 86 min |
| Jun 12, 11:52 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Darke, Logan, Mercer, Miami and 1 more | 38 min |
| Jun 13, 12:13 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 47 min |
| Jun 13, 12:25 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Logan, Mercer and 3 more | 50 min |
| Jun 13, 12:51 AM EDT | Special Weather Statement | ILN | Delaware, Union | 39 min |
| Jun 13, 12:52 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Hardin, Logan, Madison and 1 more | 38 min |
| Jun 13, 1:04 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Miami, Montgomery and 1 more | 41 min |
| Jun 13, 1:08 AM EDT | Tornado Warning | ILN | Delaware, Union | 37 min |
| Jun 13, 1:20 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| Jun 13, 1:49 AM EDT | Special Weather Statement | ILN | Butler, Clinton, Fairfield, Fayette, Pickaway, Warren | 56 min |
| Jun 13, 1:54 AM EDT | Special Weather Statement | ILN | Greene, Montgomery | 51 min |
| Jun 13, 2:37 AM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Jun 13, 3:13 AM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Pickaway | 47 min |
| Jun 13, 3:55 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Hocking, Pickaway, Ross | 5 hr |
| Jun 13, 7:49 AM EDT | Special Weather Statement | ILN | Preble | 41 min |
| Jun 13, 8:04 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 41 min |
| Jun 13, 8:09 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 51 min |
| Jun 13, 8:23 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Warren | 67 min |
| Jun 13, 8:25 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 65 min |
| Jun 13, 8:42 AM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| Jun 13, 8:50 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 55 min |
| Jun 13, 8:57 AM EDT | Special Weather Statement | ILN | Clinton, Fayette, Ross | 33 min |
| Jun 13, 9:15 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 45 min |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Highland | 26 min |
| Jun 13, 9:32 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 28 min |
| Jun 13, 9:37 AM EDT | Special Weather Statement | ILN | Ross | 38 min |
| Jun 13, 9:38 AM EDT | Special Weather Statement | ILN | Highland | 37 min |
| Jun 13, 9:49 AM EDT | Special Weather Statement | ILN | Adams, Brown | 56 min |
| Jun 13, 9:54 AM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Fayette, Highland, Pickaway, Pike and 1 more | 3 hr |
| Jun 13, 9:57 AM EDT | Special Weather Statement | ILN | Pike | 33 min |
| Jun 13, 10:01 AM EDT | Special Weather Statement | ILN | Pike, Scioto | 29 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Scioto | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.